Advertisement

Quelques rémarques sur le feedback stationnaire et la stabilté asymptotique

  • 20 Accesses

Summary

We consider dynamical systems described by asymptotically stable equations of evolution and we apply to them feedback laws, optimal in stationary conditions with respect to a usual quadratic functional. Then we study the asymptotic stability of the modified equations of evolution and the convergence of the state variables to the optimal stationary states. We get positive results in the following cases: abstract parabolic equations, heat equation with boundary control and observation, convex constraints on the control variable, non linear equations involving gradients of some convex functions.

Biblographie

  1. [1]

    J. P. BourguignonH. Brézis,Remarks on the Euler equation, J. Funct. Analysis,15 (1974), pp. 341–363.

  2. [2]

    H. Brézis,Opérateurs Maximaux Monotones, North-Holland, Amsterdam, 1973.

  3. [3]

    J. L. Lions,Equations différentielles opérationnelles, Springer, Berlin, 1961.

  4. [4]

    J. L. Lions,Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris, 1969.

  5. [5]

    J. L. Lions,Contrôle optimal de systèmes gouvernés par des équations aux dérivées partielles, Dunod, Paris, 1968.

  6. [6]

    J. L. LionsE. Magenes,Problèmes aux limites non homogènes, vol. I, II, Dunod, Paris, 1968.

Download references

Author information

Additional information

Entrata in Redazione il 22 luglio 1974.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Negro, A. Quelques rémarques sur le feedback stationnaire et la stabilté asymptotique. Annali di Matematica 106, 77–93 (1975). https://doi.org/10.1007/BF02415023

Download citation